# SDR CALA0800295

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 32,057 hours, 4,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5147
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM LBL 40 MID CHORD AREA 1EA CRACK FOUND AT MID CHORD RADIUS APPROX .75 INCH LONG APART FROM O/B EDGE.  STA 246 FLOORBEAM LBL 40 MID CHORD CRACKED REPAIRED AS PER ECRA#5310-04737.
